# SDR HEEA966467

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 222012714001
- Condition: Worn
- Location: T/R
- Part time: 2,588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BEARING RACE WORN.
